# SDR DALA2021050402535

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 68,273 hours, 31,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 30d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 EMER LIGHT DAMAGED FWD/LOOSE AT SEAT 30D. CORRECTIVE ACTION: SECURED PER A320 AMM 33-51. OK FOR SERVICE. (7332585)
